Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffer from hair loss and dandruff. Taking biotin supplements. Need a cure

Hi, I am a female... I have hair fall for almost 2 years now... I am using shikakai powder to wash my hair, I even have dandruff .... I find my hair strands every where in my room... I had a very thick volume of hair, but now I have only some 30% of it..... I take biotin supplements ... I even eat walnuts every day.... But it dint work... Please suggest a solution....
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
you have chronic hair loss
we have to find out the reason for it ,it may be due to low iron ,infection ,stress ,drugs induced etc
take good and healthy diet .avoid stress .
it is advisable to do trichoscopy to have analyse your hair and root
only biotin is not enough ,we have to take medicine accordingly
for dandruff use ketoconazole base shampoo twice a wk
better to consult dermatologist and get planned treatment
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor